# SDR 7AHR20130415001

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Torque Tube
- Condition: Worn
- Location: Rudder Tab
- Part time: 41,977 hours, 53,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL TAB TORQUE TUBE HAS EXCESSIVE PLAY WHERE IT EXITS THE RUDDER DRIVE TORQUE TUBE, ACFT SIDE. REMOVED RUDDER DRIVE TORQUE TUBE AND RUDDER CONTOL TAB TORQUE TUBE.  AFTER EVALUATION MANY COMPONENTS FOUND TO WORN BEYOUND SERVICEABLE LIMITS.  REPLACED RUDDER TORQUE TUBE AND BEARING IAW MM 27-20-03. REPLACED RUDDER SECTOR PIVOT ATTACHED BEARING IAW SOPM 20-50-03. REPLACED RUDDER HYD POWER PACKAGE DRIVE SECTOR PUSHRODS IAW SOPM 20-50-03. REINSTALLED ALL REMOVED COMPONENTS AND FUNCTIONAL TESTED ALL SYSTEM IAW MM 27-20-02, SYS OPS CHECKS NORMAL.
